# SDR 97ZZZX872

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N808BB
- Make and model: Piper PA-30
- Aircraft serial: 30288
- System (JASC): 2740 · Stabilizer Control System
- Part: Bolt
- Part number: 402346
- Condition: Corroded
- Location: Stabilator Horn
- Part time: 3,759 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DISASSEMBLING THE STABILATOR TORQUE TUBE, SUBMITTER FOUND BOTH (2 EACH) CLOSE TOLERANCE BOLTS VERY CORRODED.  SUBMITTER BELIEVES THESE SHOULD BE REPLACED BY AGE OF 30 YEARS.  DISASSEMBLED ANOTHER STABILATOR HORN AND FOUND THE SAME CONDITION.
